Ask an expert
Question

6h ago

Sustanon/Decca/Pink tablets - Please help
HI My bofriens started with steriods a while ago, taking pink tablets 4 times a day and shooting 2 amps( but of 2 different amps combined, one was clear and one was milky,thick a week with Decca Durbolan(something like that)He did that for 8 weeks and has now been of it for about a month.He is also now after being of it so more aggresive and kakking me out for nothing and now only getting breakouts on his back.
Is this because of the stuff only kicking in now?
What about this Sustanon, what bad effects will it have??As he will be starting with it next month.Please tell me what I need to know.
Answer 587 views
Expert
Bodybuilding
body building

01 Jan 0001

Concerned,

Before I proceed to answer the question let me say this to yourself, not concerned and aspiring body builder: I can understand that steroids may be a sensitive issue, but please lets not get personal on here-ok?

As for Deca Durabolin-I was always under the impression that it was more a Anabolic than an Androgenic-Dianabol is more of an Androgen to my mind.

Aspiring body builder's advice is not bad however, he seems to know what he is talking about.

Keep well,

Conrad Booysen-Biokineticist
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9375 votes
No
67% - 19419 votes
Vote